Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 4, NWS San Angelo, TX

April 17, 2016Coleman County, Concho County, Runnels County, Texas

NWS San Angelo, TX issued this flash flood warning at Apr 17, 2016, 2:33 AM CDT for Coleman County, Concho County, Runnels County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 17, 2016, 2:33 AM CDT (07:33 UTC)
Expired
Apr 17, 2016, 5:30 AM CDT
In force
3 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

Counties Coleman County, TX, Concho County, TX, Runnels County, TX

What was reported inside it

TimeReportWhereRemark
Apr 17, 3:00 AM CDTFLASH FLOODBallinger, TXSEVERAL LOW WATER CROSSINGS WERE FLOODED IN BALLINGER WITH SOME VEHICLES STALLED NEAR BEARCAT STADIUM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 7.6 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2016-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2016-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3416 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

437 
WGUS54 KSJT 170733
FFWSJT
TXC083-095-399-171030-
/O.NEW.KSJT.FF.W.0004.160417T0733Z-160417T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
233 AM CDT SUN APR 17 2016

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COLEMAN COUNTY IN WEST CENTRAL TEXAS...
  EASTERN RUNNELS COUNTY IN WEST CENTRAL TEXAS...
  NORTHERN CONCHO COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 530 AM CDT
    
* AT 231 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY. HEAVY RAINFALL OF 1 TO 2 INCHES HAS OCCURRED AND AN
  ADDITIONAL 1 TO 2 INCHES OF RAINFALL IS POSSIBLE WHICH WILL LIKELY
  RESULTING FLASH FLOODING. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  COLEMAN...BALLINGER...WINTERS...PAINT ROCK...NOVICE...GLEN COVE...TALPA...
  IVIE RESERVOIR NEAR CONCHO PARK MARINA...BENOIT...HATCHEL...CREWS...
  GOULDBUSK...SILVER VALLEY...LEADAY...VALERA...VOSS...WINTERS LITTLE ELM
  LAKE...US-83 NEAR THE CONCHO-
  RUNNELS COUNTY LINE...MOZELLE AND THE INTERSECTION OF RANCH ROAD
  1929 AND RANCH ROAD 2134.

THIS INCLUDES THE FOLLOWING LOW WATER CROSSINGS ...
    FM 1929 CROSSING FUZZY CREEK...
    FM-RD 136 CROSSING HORDS CREEK...
    FARM ROAD 1929 CROSSING...
    LIVEOAK CROSSING HORDS CREEK...
    COUNTY ROAD 131 CROSSING HOG CREEK...
    COUNTY ROAD 406 CROSSING HOME CREEK...
    CR 348 CROSSING COYOTE CREEK...
    COUNTY ROAD 314 CROSSING BLUFF CREEK...
    CROSSINGS ALONG COUNTY ROAD 157 AND
    CR 116 CROSSING PONY CREEK.
DO NOT DRIVE THROUGH THESE LOW WATER CROSSINGS OR ANY OTHER
LOW WATER CROSSING WITH WATER FLOWING ACROSS THE ROADWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3148 9946 3147 9954 3149 9956 3149 9960
      3147 9961 3143 10006 3208 9998 3208 9931

$$

DANIELS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 12:25 AM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Apr 17, 12:25 AM CDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service SAN ANGELO TX
1225 AM CDT SUN APR 17 2016

.AVIATION...
/06Z TAFS/

Challenging flight weather will continue across West Central Texas
tonight. An intense line of thunderstorms, extending north to
south across all of West Central Texas, will continue to slowly
move east tonight. Some thunderstorms within this line may produce
large hail and winds exceeding 60 mph. In addition, thunderstorms
may produce very high rainfall rates, which may reduce the
visibility to near zero.

&&

.PREV DISCUSSION... /issued 323 PM CDT SAT APR 16 2016/

SHORT TERM...
(Tonight and Sunday)

Not much else needs to be said about the possibilities of severe
weather and very heavy rainfall over the next 24 hours. Forecasts
remains largely intact. Latest QPF from WPC has shifted the heavy
rainfall axis into West Central Texas for tonight and continues it
into at least the southeast sections of the area through Sunday
morning. Coordinated with Forth Worth and San Antonio and added the
counties from San Saba and McCulloch down to Junction and Mason into
the Flash Flood Watch. Still appears that widespread 2-4 inch rain
totals can be expected, but the exact locations remains a little
uncertain. At this point, the main question still concerns the
formation and movement of the convectively induced cold pool. The
faster it moves, the less rainfall any one area will receive. At
this point, and considering the expected individual cell motion is
almost due north, expect a cold pool to move slowly east.

Some clearing has created an axis of better instability across the
western Concho Valley westward into the Permian Basin and Trans
Pecos. This will be the primary storm initiation location later
today.

07

LONG TERM...
(Sunday night through next Saturday)

The center of upper low will meander over the central Rockies
Sunday night into Monday. A couple of embedded disturbances will
move around the southeastern periphery of this system and into
Texas. The cold frontal boundary will get somewhat of a
reinforcement Sunday night and push southeast out of our area.
Based on these indications and where the better moisture will be
located, we are carrying the highest PoPs across our far eastern
counties Sunday night, and across the southeastern part of our
area on Monday. Mostly cloudy skies should prevail Sunday night
and Monday, although some decrease in cloud cover is possible
across the western part of our area.

West Central Texas will have some rain chance through the remainder
of the work week. The weakened upper low is progged to eventually
move east across Nebraska Tuesday night and Wednesday, and into the
Midwest by Thursday. The flow aloft will be generally from the west
over our area Tuesday and Wednesday, and from the northwest on
Thursday. Could have a few weak embedded disturbances moving
through, and a backdoor cold front may enter our area on Thursday.
With sufficient moisture and increased instability, isolated to
scattered showers and thunderstorms will be possible. Temperatures
will be warmer, and highs are expected to be in the 80s across
increasing parts of our area as the week progresses.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 72  54  72  57 /  80  50  30  40
San Angelo 	 73  57  73  57 /  70  40  40  40
Junction 	 74  60  73  60 /  80  70  60  50

&&

.SJT Watches/Warnings/Advisories...
Flash Flood Watch through this evening for Brown-Callahan-Coke-
Coleman-Concho-Crockett-Fisher-Haskell-Irion-Jones-Nolan-Runnels-
Schleicher-Shackelford-Sterling-Sutton-Taylor-Throckmorton-Tom
Green.

Flash Flood Watch from 7 AM CDT this morning through this
evening for Kimble-Mason-McCulloch-Menard-San Saba.

&&
Hazardous weather outlook, Apr 16, 2:37 PM CDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
237 PM CDT SAT APR 16 2016

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-171945-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
237 PM CDT SAT APR 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BECOME
MORE WIDESPREAD OVERNIGHT. SOME OF THE STORMS MAY REACH SEVERE
LEVELS...WITH THE MAIN THREATS OF LARGE HAIL AND DAMAGING
WINDS. THERE IS ALSO A POTENTIAL FOR AN ISOLATED TORNADO OR TWO.
AS THE STORMS BECOME MORE WIDESPREAD..THEY WILL PRODUCE VERY HEAVY
RAINFALL. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR THE
POSSIBILITY OF WIDESPREAD RAINFALL TOTALS OF 2 TO 4 INCHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE STORMS WILL CONTINUE INTO SUNDAY AS WELL...WITH THE HEAVIEST
RAIN SHIFTING EAST INTO THE HEARTLAND AND NORTHWEST HILL COUNTRY.
THE FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED LATER THIS AFTERNOON
AND TONIGHT.

In the hours before

Special weather statement, Apr 16, 10:19 PM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1019 PM CDT SAT APR 16 2016

TXZ054-065-066-127-170415-
COKE TX-RUNNELS TX-NOLAN TX-TAYLOR TX-
1019 PM CDT SAT APR 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COKE...WESTERN
TAYLOR...NORTHWESTERN RUNNELS AND NOLAN COUNTIES UNTIL 1115 PM CDT...

AT 1019 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
SILVER...OR 18 MILES SOUTHEAST OF COLORADO CITY...MOVING NORTHEAST AT
40 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. IN ADDITION...VERY HEAVY RAINFALL IS EXPECTED WITH THESE
THUNDERSTORMS.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MARYNEAL AROUND 1040 PM CDT.
  MERKEL AROUND 1115 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE OAK CREEK RESERVOIR...
THE INTERSECTION OF HIGHWAY 70 AND RANCH ROAD 53...US-
277 NEAR THE RUNNELS-NOLAN-
TAYLOR COUNTY INTERSECTION...CAMP BUTMAN...THE INTERSECTION OF RANCH
ROAD 608 AND HIGHWAY 147 AND DRASCO.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.

LAT...LON 3251 10004 3208 9984 3199 10065 3209 10068
      3209 10066 3229 10066
TIME...MOT...LOC 0319Z 237DEG 33KT 3220 10066
Special weather statement, Apr 16, 10:38 PM CDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1038 PM CDT SAT APR 16 2016

TXZ071-076-170430-
CROCKETT TX-IRION TX-
1038 PM CDT SAT APR 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL IRION COUNTY UNTIL 1130
PM CDT...

AT 1038 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 13 MILES WEST OF ARDEN TO NEAR BARNHART TO 12
MILES SOUTHEAST OF BIG LAKE...AND MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  MERTZON AROUND 1115 PM CDT.
  SHERWOOD AROUND 1120 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.

LAT...LON 3102 10143 3108 10133 3108 10127 3111 10127
      3115 10121 3144 10101 3144 10069 3142 10069
      3120 10081 3108 10095 3108 10096 3105 10098
TIME...MOT...LOC 0338Z 256DEG 26KT 3141 10099 3117 10114 3108 10129
Special weather statement, Apr 16, 11:17 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1117 PM CDT SAT APR 16 2016

TXZ049-054-065-066-113-114-127-128-139-170515-
COLEMAN TX-JONES TX-COKE TX-RUNNELS TX-FISHER TX-CALLAHAN TX-
NOLAN TX-TAYLOR TX-SHACKELFORD TX-
1117 PM CDT SAT APR 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COKE...NORTHWESTERN
COLEMAN...SOUTHEASTERN FISHER...WESTERN CALLAHAN...TAYLOR...NORTHERN
RUNNELS...NOLAN...WESTERN SHACKELFORD AND JONES COUNTIES UNTIL 1215
AM CDT...

AT 1116 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NOLAN...OR 17
MILES NORTHEAST OF BLACKWELL...MOVING NORTHEAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MERKEL AND VIEW AROUND 1130 PM CDT.
  DYESS AFB AROUND 1135 PM CDT.
  TYE AROUND 1140 PM CDT.
  HAMBY AROUND 1150 PM CDT.
  ABILENE AROUND 1155 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DRASCO...THE
INTERSECTION OF US-180 AND RANCH ROAD 126...US-277 NEAR THE RUNNELS-
NOLAN-TAYLOR COUNTY INTERSECTION...THE INTERSECTION OF US-
283 AND HIGHWAY 36...PUMPHREY...STITH...FUNSTON...LAKE FORT PHANTOM HILL...
KIRBY LAKE AND CAMP BUTMAN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.

LAT...LON 3196 9938 3198 10052 3269 10044 3290 9941
TIME...MOT...LOC 0416Z 240DEG 49KT 3230 10014
Special weather statement, Apr 16, 11:47 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1147 PM CDT SAT APR 16 2016

TXZ054-065-066-072-127-170530-
COKE TX-RUNNELS TX-TOM GREEN TX-NOLAN TX-TAYLOR TX-
1147 PM CDT SAT APR 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COKE...NORTH CENTRAL TOM
GREEN...NORTHWESTERN RUNNELS AND SOUTHEASTERN NOLAN COUNTIES UNTIL
1230 AM CDT...

AT 1147 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR SANCO TO 6 MILES WEST OF TENNYSON TO NEAR
GRAPE CREEK...AND MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  SANCO AROUND 1150 PM CDT.
  BLACKWELL...BRONTE AND ORIENT AROUND 1210 AM CDT.
  MAVERICK AROUND 1215 AM CDT.
  TENNYSON AROUND 1220 AM CDT.
  NORTON...HYLTON AND WINGATE AROUND 1225 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE OAK CREEK RESERVOIR...
THE INTERSECTION OF US-277 AND HIGHWAY 70...US-277 NEAR THE RUNNELS-
NOLAN-
TAYLOR COUNTY INTERSECTION...THE INTERSECTION OF HIGHWAY 208 AND RANCH
ROAD 2662...US-277 NEAR THE TOM GREEN-COKE COUNTY LINE AND WILMETH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3226 10015 3191 10006 3171 10008 3156 10053
      3171 10047 3201 10053
TIME...MOT...LOC 0447Z 238DEG 25KT 3198 10045 3175 10040 3158 10049
Special weather statement, Apr 17, 12:01 AM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1201 AM CDT SUN APR 17 2016

TXZ065-066-072-170530-
COKE TX-RUNNELS TX-TOM GREEN TX-
1201 AM CDT SUN APR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TOM GREEN AND
SOUTHWESTERN RUNNELS COUNTIES UNTIL 1230 AM CDT...

AT 1201 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR GRAPE CREEK TO NEAR SAN ANGELO TO NEAR
KNICKERBOCKER...AND MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  SAN ANGELO AROUND 1205 AM CDT.
  ORIENT AND WALL AROUND 1220 AM CDT.
  VERIBEST AROUND 1225 AM CDT.
  MILES...MERETA AND VANCOURT AROUND 1230 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE HARRIET AND US-
277 NEAR THE TOM GREEN-COKE COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3117 10066 3138 10057 3166 10056 3174 10015
      3142 10014 3119 10017
TIME...MOT...LOC 0501Z 257DEG 30KT 3161 10049 3140 10050 3126 10055
Special weather statement, Apr 17, 12:46 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1246 AM CDT SUN APR 17 2016

TXZ098-099-114-128-170645-
CALLAHAN TX-THROCKMORTON TX-SHACKELFORD TX-HASKELL TX-
1246 AM CDT SUN APR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HASKELL...THROCKMORTON...
NORTHEASTERN CALLAHAN AND SHACKELFORD COUNTIES UNTIL 145 AM CDT...

AT 1246 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
ALBANY...MOVING NORTHEAST AT 40 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  FORT GRIFFIN AROUND 1255 AM CDT.
  WOODSON AROUND 110 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
US-283 AND RANCH ROAD 209...US-180 NEAR THE SHACKELFORD-
STEPHENS COUNTY LINE...MCCARTY LAKE...US-183 NEAR THE THROCKMORTON-
STEPHENS COUNTY LINE...US-283 NEAR THE CALLAHAN-
SHACKELFORD COUNTY LINE...THE INTERSECTION OF US-183 AND US-
283 AND THE INTERSECTION OF US-380 AND HIGHWAY 222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3296 9895 3295 9910 3252 9909 3250 9912
      3244 9942 3338 9956 3340 9945 3340 9896
TIME...MOT...LOC 0546Z 239DEG 49KT 3283 9934

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:13 PM CDTSevere Thunderstorm WarningSJTCrockett32 min
Apr 16, 7:14 PM CDTSpecial Weather StatementSJTJones46 min
Apr 16, 8:18 PM CDTTornado WarningSJTFisher, Nolan42 min
Apr 16, 8:35 PM CDTSevere Thunderstorm WarningSJTIrion27 min
Apr 16, 8:45 PM CDTSpecial Weather StatementSJTCoke, Sterling45 min
Apr 16, 8:57 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green33 min
Apr 16, 8:59 PM CDTSevere Thunderstorm WarningSJTFisher, Nolan46 min
Apr 16, 9:06 PM CDTAreal Flood AdvisorySJTFisher, Nolan3 hr
Apr 16, 9:33 PM CDTSevere Thunderstorm WarningSJTCoke, Irion, Sterling, Tom Green27 min
Apr 16, 9:38 PM CDTFlash Flood WarningSJTFisher, Nolan3 hr
Apr 16, 9:46 PM CDTSpecial Weather StatementSJTFisher59 min
Apr 16, 9:49 PM CDTSevere Thunderstorm WarningSJTCoke, Irion, Sterling, Tom Green26 min
Apr 16, 10:14 PM CDTSpecial Weather StatementSJTCoke46 min
Apr 16, 10:19 PM CDTSpecial Weather StatementSJTNolan56 min
Apr 16, 10:26 PM CDTFlash Flood WarningSJTCrockett, Irion, Sterling, Tom Green3 hr
Apr 16, 10:38 PM CDTSpecial Weather StatementSJTIrion52 min
Apr 16, 11:17 PM CDTSpecial Weather StatementSJTJones, Nolan, Taylor58 min
Apr 16, 11:21 PM CDTSevere Thunderstorm WarningSJTIrion, Tom Green39 min
Apr 16, 11:41 PM CDTFlash Flood WarningSJTIrion, Tom Green3 hr
Apr 16, 11:47 PM CDTSpecial Weather StatementSJTRunnels43 min
Apr 16, 11:51 PM CDTAreal Flood AdvisorySJTCallahan, Jones, Shackelford, Taylor3 hr
Apr 17, 12:00 AM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor45 min
Apr 17, 12:01 AM CDTSpecial Weather StatementSJTTom Green29 min
Apr 17, 12:36 AM CDTAreal Flood AdvisorySJTCoke, Coleman, Nolan, Runnels, Taylor, Tom Green3 hr
Apr 17, 12:46 AM CDTSpecial Weather StatementSJTShackelford, Throckmorton59 min
Apr 17, 12:58 AM CDTAreal Flood AdvisorySJTCallahan, Haskell, Shackelford, Throckmorton3 hr
Apr 17, 1:18 AM CDTAreal Flood AdvisorySJTCrockett, Irion, Schleicher, Sutton, Tom Green3 hr
Apr 17, 2:16 AM CDTRiver Flood WarningSJTShackelford, Throckmorton3 days
Apr 17, 3:46 AM CDTAreal Flood AdvisorySJTBrown, Callahan, Coleman3 hr
Apr 17, 4:32 AM CDTFlash Flood WarningSJTBrown, Coleman4 hr
Apr 17, 4:39 AM CDTSpecial Weather StatementSJTMcCulloch66 min
Apr 17, 4:44 AM CDTSpecial Weather StatementSJTKimble61 min
Apr 17, 5:19 AM CDTSpecial Weather StatementSJTMcCulloch, San Saba41 min
Apr 17, 5:22 AM CDTSpecial Weather StatementSJTKimble38 min
Apr 17, 5:36 AM CDTSpecial Weather StatementSJTSan Saba39 min

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.